# SDR USAA051224

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1680, LBL 12, LBL 32; CORROSION LEVEL 1; TSK C53-252-03.  BLEND OUT PLUS DOUBLER & CUTOUT PLUS DOUBLER PER SRM 51-10-02, 53-00-51, DEFECT SIZE: 1.2"L X 2"W X .043"D, 1.3"L X 1.4"W X .019".
